Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can wearing calf high socks at work cause red blotchy rashes ?

I work in a spice mill, and I wear long pants with calf-high socks while I am working. Now that it is getting hotter, when I take my socks off at the end of the day, after sweating all day, both of my legs where the socks were, are very red and blotchy. They stay that way for a few hours to sometimes until the next day. Am I allergic to my own sweat? This is something which never used to happen. Is there anything I can do? maybe corn startch?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Thanks for writing to us.
These red rashes could be due to contact dermatitis which is occuring due to your socks. Right now to treat the same, use a good moisturiser over affected area along with steroid cream like mometasone cream. Also change your socks and wear cotton socks. Make it a point to wash your socks in a mild detergent. The socks that you wear shouldnt be too tight as that can also irritate the skin.
Hope this helped
Take care
Answered: Wed, 30 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor